MAUDE Adverse Event Report: MICROTEK MEDICAL LLC MICROTEK; ADHESIVE GENERAL PURPOSE PROBE COVER

MICROTEK MEDICAL LLC MICROTEK; ADHESIVE GENERAL PURPOSE PROBE COVER
Model Number APC1290
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/19/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the cover is glued to the outer packaging.It is impossible to remove the cover from the packaging because it remains stuck and tears off if you pull it off.No patient injuries, infections, or complications were reported.

Brand Name
MICROTEK
Common Device Name
ADHESIVE GENERAL PURPOSE PROBE COVER
Manufacturer (Section D)
MICROTEK MEDICAL LLC
three lakes drive
northfield IL 60093
Manufacturer (Section G)
MICROTEK DOMINICANA S.A
zona franca no.2
la romana, la romana
DR  
Manufacturer Contact
yarina montas
three lakes drive
northfield, IL 60093
MDR Report Key20925654
Report Number8043817-2024-00017
Device Sequence Number5294160
Product Code PUI
UDI-Device Identifier00748426107377
UDI-Public00748426107377
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberAPC1290
Device Lot Number6224LRA700
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/15/2024
Initial Report FDA Received Date12/13/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown